# SDR AWXA960468

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2944 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT INOP ON LEFT SIDE AT SEATS ROW 1-5.  RESEATED BATTERY PACK.  OPS GOOD.  (M)
